File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Convex optimization approaches to robust L1 fixed-order filtering for polytopic systems with multiple delays

TitleConvex optimization approaches to robust L1 fixed-order filtering for polytopic systems with multiple delays
Authors
KeywordsDelay-Dependent L1 Performance
Lmi
Parameter-Dependent Lyapunov Functions
Robust Filtering
Time-Delay Systems
Issue Date2008
PublisherBirkhaeuser Boston. The Journal's web site is located at http://link.springer.de/link/service/journals/00034/
Citation
Circuits, Systems, And Signal Processing, 2008, v. 27 n. 1, p. 1-22 How to Cite?
AbstractThis paper investigates the robust L1 fixed-order filtering problem for continuous polytopic systems with multiple state delays. Attention is focused on the design of robust full-order and reduced-order filters that guarantee the filtering error system to be asymptotically stable and satisfy the worst case peak-to-peak gain of the filtering error system for all admissible uncertainties and time delays. In particular, we concentrate on the delay-dependent case, and the peak-to-peak performance criterion is first established for polytopic systems with multiple state delays. Two different convex optimization approaches are proposed to solve this problem. One is the parameter-dependent Lyapunov approach in which the filter is not only dependent on the parameters (residing in a polytope), but also the Lyapunov matrices are different over the entire polytope domain. The other is the quadratic stability approach which obtains an admissible filter in the quadratic framework. Computational algorithms in terms of linear matrix inequalities (LMIs) are provided. It is shown that the parameter-dependent Lyapunov approach turns out to be less conservative than the quadratic stability approach, but the quadratic stability approach is computationally less demanding. Two numerical examples are presented to illustrate the proposed theory. © Birkhäuser Boston 2008.
Persistent Identifierhttp://hdl.handle.net/10722/156942
ISSN
2015 Impact Factor: 1.178
2015 SCImago Journal Rankings: 0.571
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorLi, Yen_US
dc.contributor.authorLam, Jen_US
dc.contributor.authorLuo, Xen_US
dc.date.accessioned2012-08-08T08:44:38Z-
dc.date.available2012-08-08T08:44:38Z-
dc.date.issued2008en_US
dc.identifier.citationCircuits, Systems, And Signal Processing, 2008, v. 27 n. 1, p. 1-22en_US
dc.identifier.issn0278-081Xen_US
dc.identifier.urihttp://hdl.handle.net/10722/156942-
dc.description.abstractThis paper investigates the robust L1 fixed-order filtering problem for continuous polytopic systems with multiple state delays. Attention is focused on the design of robust full-order and reduced-order filters that guarantee the filtering error system to be asymptotically stable and satisfy the worst case peak-to-peak gain of the filtering error system for all admissible uncertainties and time delays. In particular, we concentrate on the delay-dependent case, and the peak-to-peak performance criterion is first established for polytopic systems with multiple state delays. Two different convex optimization approaches are proposed to solve this problem. One is the parameter-dependent Lyapunov approach in which the filter is not only dependent on the parameters (residing in a polytope), but also the Lyapunov matrices are different over the entire polytope domain. The other is the quadratic stability approach which obtains an admissible filter in the quadratic framework. Computational algorithms in terms of linear matrix inequalities (LMIs) are provided. It is shown that the parameter-dependent Lyapunov approach turns out to be less conservative than the quadratic stability approach, but the quadratic stability approach is computationally less demanding. Two numerical examples are presented to illustrate the proposed theory. © Birkhäuser Boston 2008.en_US
dc.languageengen_US
dc.publisherBirkhaeuser Boston. The Journal's web site is located at http://link.springer.de/link/service/journals/00034/en_US
dc.relation.ispartofCircuits, Systems, and Signal Processingen_US
dc.subjectDelay-Dependent L1 Performanceen_US
dc.subjectLmien_US
dc.subjectParameter-Dependent Lyapunov Functionsen_US
dc.subjectRobust Filteringen_US
dc.subjectTime-Delay Systemsen_US
dc.titleConvex optimization approaches to robust L1 fixed-order filtering for polytopic systems with multiple delaysen_US
dc.typeArticleen_US
dc.identifier.emailLam, J:james.lam@hku.hken_US
dc.identifier.authorityLam, J=rp00133en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1007/s00034-008-9012-4en_US
dc.identifier.scopuseid_2-s2.0-40449119914en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-40449119914&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume27en_US
dc.identifier.issue1en_US
dc.identifier.spage1en_US
dc.identifier.epage22en_US
dc.identifier.isiWOS:000254421300001-
dc.publisher.placeUnited Statesen_US
dc.identifier.scopusauthoridLi, Y=9235884800en_US
dc.identifier.scopusauthoridLam, J=7201973414en_US
dc.identifier.scopusauthoridLuo, X=7402870834en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats